# SDR CALA2025031402820

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 78,808 hours, 33,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R FWD EMER EXITAND R AFT EMER EXITECAM NO AB CAB PSI DUPLICATE L/P, REF L/P 4138158 AND L/P 4137214, RH AFT AND AND RH FWD EMERGENCY OVERWING EMERGENCY DOOR WARNING INDICATION ARE CURRENTLY ON MEL.
